# SDR DALA2020110303557

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 60,779 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727f-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AWR, THICKNESS IS OUT OF ALLOWABLE DAMAGE DUE TO CORROSION ON RT SIDEPLATE, BETWEEN STA 727F TO 767 RBL 21 AT AFT CARGO COMPARTMENT.  SIDE PLATE WAS REPLACED BETWEEN STA 727F AND STA 767 AND RBL 021 AT AFT CARGO COMPARTMENT, PER B737-800 SRM 51-40-02.
